# SDR UIEA2015041900239

- Difficulty date: April 19, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 67,107 hours, 10,866 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL & CLIMB OUT, NR 1 ENGINE SURGED +/- 3-4 PERCENT N1 WITH 50 DEGREE INCREASE IN EGT.  ACCOMPLISHED CHECK LIST.  ENG 1 STABILIZED AT CRUISE. STATUS MESSAGE, NR 1 ENGINE CONTROL.   BORESCOPE INSPECTION ACCOMPLISHED IAW AMM 72-00-00-206-001-J00.  FOUND MULTIPLE BLADES WITH DAMAGED LE, BENT, TEARS & MID-SPAN SHROUD SHINGLING & CONTACT WITH GUIDE VANES, DAMAGE OUT OF LIMITS.  MAX POWER ASSURANCE TEST ACCOMPLISHED IAW EO 1972A568.
